RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 205–215 (Mi smj3238)  

This article is cited in 7 scientific papers (total in 7 papers)

On the Cauchy problem for the Laplace equation

A. A. Shlapunov


Full text: PDF file (725 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 534–542

Bibliographic databases:

UDC: 517
Received: 21.05.1991

Citation: A. A. Shlapunov, “On the Cauchy problem for the Laplace equation”, Sibirsk. Mat. Zh., 33:3 (1992), 205–215; Siberian Math. J., 33:3 (1992), 534–542

Citation in format AMSBIB
\Bibitem{Shl92}
\by A.~A.~Shlapunov
\paper On the Cauchy problem for the Laplace equation
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 205--215
\mathnet{http://mi.mathnet.ru/smj3238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178472}
\zmath{https://zbmath.org/?q=an:0773.31007}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 534--542
\crossref{https://doi.org/10.1007/BF00970903}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600020}


Linking options:
  • http://mi.mathnet.ru/eng/smj3238
  • http://mi.mathnet.ru/eng/smj/v33/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. Yarmukhamedov, “A Carleman function and the Cauchy problem for the Laplace equation”, Siberian Math. J., 45:3 (2004), 580–595  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Sh. Yarmukhamedov, “Representation of Harmonic Functions as Potentials and the Cauchy Problem”, Math. Notes, 83:5 (2008), 693–706  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. I. V. Shestakov, “The Cauchy problem in Sobolev spaces for Dirac operators”, Russian Math. (Iz. VUZ), 53:7 (2009), 43–54  mathnet  crossref  mathscinet  zmath  elib
    4. Dmitry P. Fedchenko, Nikolai Tarkhanov, “Hyperbolic formulas in elliptic Sauchy problems”, Zhurn. SFU. Ser. Matem. i fiz., 3:4 (2010), 419–432  mathnet
    5. Roman E. Puzyrev, Alexander A. Shlapunov, “On an ill-posed problem for the heat equation”, Zhurn. SFU. Ser. Matem. i fiz., 5:3 (2012), 337–348  mathnet
    6. Ilya A. Kurilenko, Alexander A. Shlapunov, “On Carleman-type formulas for solutions to the heat equation”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 421–433  mathnet  crossref
    7. K. V. Sidorova (Gagelgans), A. A. Shlapunov, “On the Closure of Smooth Compactly Supported Functions in Weighted Hölder Spaces”, Math. Notes, 105:4 (2019), 604–617  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021